My papers (in reverse chronological order)

My coauthors look bigger at the bottom of the page. Even years are pink, odd years are blue, for no particular reason.

coauthors title arXiv submission slides/publication details
Schubert patches degenerate to subword complexes
27 Jan 2008
A compactly supported formula for equivariant localization
and
simplicial complexes of Bialynicki-Birula decompositions
27 Jan 2008
Automatically reduced degenerations of automatically normal varieties
25 Sep 2007
Kempf collapsing and quiver loci
13 Aug 2006
Complete moduli spaces of branchvarieties
27 Feb 2006 Slides: Limits of subvarieties: subschemes vs. branchvarieties (pdf version)
Balanced normal cones and Fulton-MacPherson's intersection theory 29 Dec 2005 Pure and Applied Mathematics Quarterly
Vol 2, #4, 2006 (MacPherson special issue part II)
Tableau complexes 25 Oct 2005 Israel J. Math. 163 (2008), 317--343.
A scheme related to the Brauer loop model 11 Mar 2005 Advances in Mathematics, Volume 214, Issue 1, 10 September 2007, Pages 40-77
Slides by Paul: Combinatorics of the Brauer loop scheme
Slides by me: Geometry of Weyl group representations and statistical mechanics
Orbifold cohomology of torus quotients 20 Feb 2005 Duke Math J., Volume 139, Number 1 (2007), 89-139.
Gröbner geometry of vertex decompositions and of flagged tableaux 7 Feb 2005 To appear in Crelle's journal
Slides: Geometric vertex decompositions ( pdf version)
A formula for K-theory truncation Schubert calculus 5 Jul 2004 IMRN 2004 (70) 3741-3756.
Subword complexes in Coxeter groups 16 Sep 2003 Advances in Mathematics 184 (2004), no. 1, 161--176.
Four positive formulae for type A quiver polynomials 14 Aug 2003 Inventiones Mathematicae, Vol. 166, Number 2 / November, 2006
A Schubert calculus recurrence from the noncomplex W-action on G/B 20 Jun 2003
Some schemes related to the commuting variety 18 Jun 2003 J. Algebraic Geom. 14 (2005) 283-294
A positive proof of the Littlewood-Richardson rule using the octahedron recurrence 18 Jun 2003 Electron. J. Combin. 11 (2004), Research Paper 61, 18 pp.
A geometric Littlewood-Richardson rule [just the appendix] 24 Feb 2003 Ann. of Math. (2) 164 (2006), no. 2, 371--421
Puzzles and (equivariant) cohomology of Grassmannians 14 Dec 2001 Duke Math. J. 119 (2003), no. 2, 221--260.
Gröbner geometry of Schubert polynomials. 5 Oct 2001 Annals of Mathematics 161 (May 2005), 1245-1318
The honeycomb model of GL(n) tensor products II: Puzzles determine facets of the Littlewood-Richardson cone 2 Jul 2001 Journal of the AMS, 17 (2004) 19-48.
Descent-cycling in Schubert calculus 11 Sep 2000 Experiment. Math. 10 (2001), no. 3, 345--353.
Honeycombs and sums of Hermitian matrices 6 Sep 2000 Notices of the AMS, February 2001; awarded the 2005 Levi L. Conant prize for exposition
Equivariant K-theory and Equivariant Cohomology [just the appendix] 10 Dec 1999 Mathematische Zeitschrift, vol. 243, no. 3, pp. 423-448
The symplectic and algebraic geometry of Horn's problem 12 Nov 1999 Linear Algebra and its Applications 319 (2000), no. 1-3, 61--81.
A limit of toric symplectic forms that has no periodic Hamiltonians 19 Oct 1998 Geometric and Functional Analysis, vol. 10 (2000), p556-562
The honeycomb model of GL(n) tensor products I: proof of the saturation conjecture 28 Jul 1998 Journal of the AMS, 12 (1999), no. 4, 1055--1090.
The cohomology ring of symplectic cuts 3 Jul 1998 Differential geometry and its applications, vol 11, issue 2, Sept 1999, 197-203
Sheaves on Toric Varieties for Physics 5 Nov 1997 Advances in Theoretical and Mathematical Physics, 2 (1998), issue 4
A Littelmann-type formula for Duistermaat-Heckman measures (also available uncompressed) Inventiones mathematicae, vol. 135 #1, January 1999
The cohomology ring of polygon spaces 1 Jun 1997 Annales de l'Institut Fourier, 48 (1998), fascicule 1, 281-321
Polygon spaces and Grassmannians 29 Feb 1996 L'Enseignement Mathematique 43 (1997), no. 1-2, 173--198

Authors

beard no beard
glasses
Jean-Claude Hausmann Ezra Miller Eric Sharpe
Ioanid Rosu Ravi Vakil Chris Woodward Alex Yong
no glasses
me Paul Zinn-Justin
Valery Alexeev Rebecca Goldin Tara Holm Mark Shimozono Terry Tao
A couple of non-papers:
  • Elementary bounds on the spectrum of the sum of two Hermitian matrices Transparencies from a talk in UCB's analysis seminar
  • my thesis "Weight Varieties" (also available uncompressed) and just the abstract.
  • Here are some expository papers/transparencies from talks that give an idea of what I've been up to in the past few years:

  • 1999: The symplectic and algebraic geometry of Horn's problem
  • 2003: Positivity, Effectivity, and Degeneration; my 2003 Keeler Lectures at University of Michigan
  • 2004: Geometric vertex decompositions ( pdf version) my FPSAC '04 talk, based on this paper
  • 2005: Torified simplicial posets from Samuel-Rees degenerations MIT algebraic geometry seminar, Feb 2005 pdf version
  • 2005: Combinatorics of the Brauer loop scheme notes by my coauthor Paul Zinn-Justin from a talk Feb 2005, and
    Geometry of Weyl group representations and statistical mechanics, Caltech colloquium May 2005, each based on this joint paper
  • 2006: Limits of subvarieties: subschemes vs. branchvarieties (pdf version) MIT and Columbia algebraic geometry seminars, Feb 2006, based on this paper
  • 2007: Schubert calculus, matroids, and shifting Toronto colloquium, Sep 2007